# SDR REXA2013092302151

- Difficulty date: September 23, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT, ABOUT THE MIDDLE OF SLAT IS GOUGED.  REPAIRED DAMAGE IAW EO R57158.
